MathSciNet Relay Station
MathSciNet bibliographic data
MR1144242 60-03 (01A50 60E05 62E15)
Diaconis, Persi; Zabell, Sandy Closed form summation for classical distributions: variations on a theme of de Moivre. Statist. Sci. 6 (1991), no. 3, 284–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement